MathSciNet Relay Station
MathSciNet bibliographic data
MR2644921 37G40 (34C23 34C25)
Filipski, Natasha; Golubitsky, Martin The abelian Hopf $H \bmod K$ theorem. SIAM J. Appl. Dyn. Syst. 9 (2010), no. 2, 283–291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement